# SDR IPXA2171608

- Difficulty date: January 28, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOORBOARD NR 161LF IS CRACKED.  FABRICATED BULK CARGO FLOORBOARD NR 161LF IAW EO A300-5320-16407-E, APPENDIX D.
